# SDR DL72S000838

- Difficulty date: April 8, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 63,353 hours, 48,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Part serial: DL4
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE AFT LOWER CHORD ANGLE WAS FOUND CRACKED 55 INCHES FROM THE I/B END.  THE ANGLE WAS REPAIRED BY REPLACING A SECTION AND SPLICING  PER MM 57-52-0, FIG 802.
